Dense ideal extensions of strict regular semigroups
If \(\bf V\) is an existence variety of strict regular semigroups, then every semigroup in \(\bf V\) has, within \(\bf V\), a maximal dense ideal extension.
Saved in:
Date: | 2018 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Published: |
Lugansk National Taras Shevchenko University
2018
|
Subjects: | |
Online Access: | https://admjournal.luguniv.edu.ua/index.php/adm/article/view/907 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Algebra and Discrete Mathematics |
Institution
Algebra and Discrete Mathematicsid |
oai:ojs.admjournal.luguniv.edu.ua:article-907 |
---|---|
record_format |
ojs |
spelling |
oai:ojs.admjournal.luguniv.edu.ua:article-9072018-03-21T07:55:00Z Dense ideal extensions of strict regular semigroups Pastijn, F. J. Oliveira, L. If \(\bf V\) is an existence variety of strict regular semigroups, then every semigroup in \(\bf V\) has, within \(\bf V\), a maximal dense ideal extension. Lugansk National Taras Shevchenko University 2018-03-21 Article Article Peer-reviewed Article application/pdf https://admjournal.luguniv.edu.ua/index.php/adm/article/view/907 Algebra and Discrete Mathematics; Vol 5, No 4 (2006) 2415-721X 1726-3255 en https://admjournal.luguniv.edu.ua/index.php/adm/article/view/907/436 Copyright (c) 2018 Algebra and Discrete Mathematics |
institution |
Algebra and Discrete Mathematics |
baseUrl_str |
|
datestamp_date |
2018-03-21T07:55:00Z |
collection |
OJS |
language |
English |
topic |
|
spellingShingle |
Pastijn, F. J. Oliveira, L. Dense ideal extensions of strict regular semigroups |
topic_facet |
|
format |
Article |
author |
Pastijn, F. J. Oliveira, L. |
author_facet |
Pastijn, F. J. Oliveira, L. |
author_sort |
Pastijn, F. J. |
title |
Dense ideal extensions of strict regular semigroups |
title_short |
Dense ideal extensions of strict regular semigroups |
title_full |
Dense ideal extensions of strict regular semigroups |
title_fullStr |
Dense ideal extensions of strict regular semigroups |
title_full_unstemmed |
Dense ideal extensions of strict regular semigroups |
title_sort |
dense ideal extensions of strict regular semigroups |
description |
If \(\bf V\) is an existence variety of strict regular semigroups, then every semigroup in \(\bf V\) has, within \(\bf V\), a maximal dense ideal extension. |
publisher |
Lugansk National Taras Shevchenko University |
publishDate |
2018 |
url |
https://admjournal.luguniv.edu.ua/index.php/adm/article/view/907 |
work_keys_str_mv |
AT pastijnfj denseidealextensionsofstrictregularsemigroups AT oliveiral denseidealextensionsofstrictregularsemigroups |
first_indexed |
2025-07-17T10:34:49Z |
last_indexed |
2025-07-17T10:34:49Z |
_version_ |
1837890000658628608 |